A 33-year-old female asked:
Disclaimer

New laundry detergent caused me to get a skin rash on my legs and behind my knees. Now it seems behind my knees is a little swollen. What can I do?

1 doctor answer
Dr. Clifton Schermerhorn
39 years experience in General Practice
Stop: Stop using the new detergent and switch to one without harsh chemicals or fragrances..Something like ivory or similar store brands...See your family doc for a check of the symptoms to make sure that is what it actually is....
Answered on Sep 21, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Joseph Eastern
43 years experience in Dermatology
Hydrocortisone: First of all, all rashes are skin rashes; there is no other place to get a rash. Try otc Hydrocortisone cream for a few days. If the rash persists or ... Read More
A female asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
Two possibilities: 1. Baker's Cyst , usually along with internal derangement of the cartilage in the knee (menisci) 2. Deep Vein phelbitis/clots (could explain the "lit ... Read More
A 41-year-old male asked:
Dr. Karen Butler
20 years experience in Family Medicine
Well time to see doc: Sounds like you need treatment. So you better set appt with doctors here or wherever you wish but get checked out

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month